# SDR DALA1035739864

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN CTR WING SECTION AREA STA 832, LBL15, RIVET PULLING THROUGH AT SHEAR TIE.  REMOVED FASTENER FOUND CRACK IN SPLICE. REMOVED SPLICE IAW SRM 51-30-2 FORMED SPLICE IAW TRAVELER 2311NG1920.  INSTALLED SPLICE AND FASTENER IAW SRM 51-30-2.
